# SDR ABXA050219

- Difficulty date: September 1, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 58,928 hours, 62,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FRAME STA 718 HAD CRACK IN S/B SECTION.  CRACK HAD GROWN INTO ATTACHMENT HOLES FOR REPAIR.  FRAME REQUIRED REPLACEMENT PER S/B 53-100.  FRAME WAS REMOVED AND REPLACED ON EA 53400324-0021-2.
